Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
November 17, 2004

Insulin, Other

Question from Buffalo, New York, USA:

I am on an insulin pump and use lispro (Humalog) insulin. I often feel an anxiety feeling several minutes after I inject. I am also on Synthroid for Hashimoto's disease. Could this be an allergic reaction to the insulin, to the preservative in the insulin, or to the Synthroid? Is this a normal occurrence?

Answer:

I doubt this is an allergic reaction. I doubt the thyroid hormone replacement issue is pertinent. I assume you mean before you bolus your insulin. This is probably an acquired feeling to injecting the correct insulin amount.

JTL